# SDR SWAA2024082027092

- Difficulty date: August 17, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N7853B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30707
- Aircraft time: 64,705 hours, 42,629 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY; PANEL 120CF HAS A CRACK 9 IN LENGTH AT THE FWD END. MAX LENGTH ALLOWED IS 3 PER SRM 53-00-53.<[01] REMOVED THE FORWARD CARGO BAY FLOOR PANEL 120CF IAW AMM 25-52-10.;[02] REPLACED FWD CARGO BAY PANEL 120CF REFERENCE AMM25-52-10;[03] REFERENCE EA M-22-125-02597;[04] R&R PANEL 120 CF REF EA M-22-125-02597
